Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
On a series of Ramanujan, dilogarithm values, and solitons

Khristo N. Boyadzhiev and Steven Manns

Vol. 15 (2022), No. 3, 411–425

We discuss several topics related to polylogarithms with a focus on dilogarithms. The topics are a generating function with harmonic numbers coming from Ramanujan, extending the dilogarithm to complex numbers beyond the unit disk, and relating polylogarithms to Bernoulli polynomials and to solitons. Several improvements and corrections are made to existing representations.

harmonic number, generating function, dilogarithm, trilogarithm, polylogarithm, Bernoulli polynomial, Riemann zeta function, solitons
Mathematical Subject Classification
Primary: 11M41, 33B30
Received: 5 April 2021
Revised: 23 November 2021
Accepted: 27 November 2021
Published: 2 December 2022

Communicated by H. M. Srivastava
Khristo N. Boyadzhiev
Department of Mathematics
Ohio Northern University
Ada, OH
United States
Steven Manns
Department of Mathematics
Ohio Northern University
Ada, OH
United States